# SDR SWAA2021090876102

- Difficulty date: May 24, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 17,192 hours, 7,824 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK 21-157-01428 FOUND 6.5' CREASE AT WBL639.5-WBL633 FWD OF OUTER LOWER SPAR WALL. /
